MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM TOTAL HCG (THCG); SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM TOTAL HCG (THCG); SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A customer from outside the united states reported observation of elevated atellica im thcg results which were discordant relative to repeat testing.Thcg kit lot 348 was in use at the time.The following details are noted: samples were drawn in dry becton dickinson tubes; some samples were recentrifuged prior to repeat testing.It was noted that quality control (qc) results for thcg were within laboratory ranges, but results were somewhat unstable for qc level 1.Service has been scheduled for the affected system.The interpretation of results section of the atellica im thcg instructions for use states: "results of this assay should always be interpreted in conjunction with patient's medical history, clinical presentation and other findings." siemens is investigating.
 
Event or Problem Description
The customer reports observation of elevated atellica im thcg results which were discordant relative to repeat testing.Thcg kit lot 348 was in use at the time.The customer observed thcg result discordance for two patients, where the initial results were elevated relative to later repeat testing using the same reagent lot.The lower results were consistent with expectation and considered correct.There are no allegations of patient harm, changes in treatment, or delays of diagnosis in association with the observed discordance.
 
Additional Manufacturer Narrative
Mdr 1219913-2023-00182 was initially submitted 2023-08-31.A customer from outside the united states reported observation of elevated atellica im thcg results which were discordant relative to repeat testing.It was noted that quality control (qc) results for thcg were within laboratory ranges, but results were somewhat unstable for qc level 1.Service was arranged for the affected system.The service engineer performed a comprehensive instrument service, which included adjusting the reagent probes.These service actions are considered normal troubleshooting for issues of this nature.The customer has moved on to a new reagent lot, and since the service intervention, no further concerns have been reported.The customer is operational, and no further action is required.No product issue was identified.Note: in section h6, the codes for investigation findings and investigation conclusion have been updated.

Brand Name
ATELLICA IM TOTAL HCG (THCG)
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
east walpole MA
Manufacturer Contact
barry memishian
333 coney st.
east walpole, MA 02032
5082985306
MDR Report Key17663355
Report Number1219913-2023-00182
Device Sequence Number20395017
Product Code DHA
UDI-Device Identifier00630414600031
UDI-Public00630414600031
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K192790
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/07/2023
Device Model NumberN/A
Device Catalogue Number10995690
Device Lot Number348
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/24/2023
Supplement Date Received by Manufacturer09/15/2023
Initial Report FDA Received Date08/31/2023
Supplement Report FDA Received Date09/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/07/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age37 YR
Patient SexFemale